Income Tax Avoidance and Evasion: A Narrow Bracketing Approach

Warning

There is a more recent version of this eprint available. Click here to view it.

Gamannossi degl'Innocenti, D. and Rablen, M.D. orcid.org/0000-0002-3521-096X (2017) Income Tax Avoidance and Evasion: A Narrow Bracketing Approach. Public Finance Review, 45 (6). pp. 815-837. ISSN 1552-7530

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2016. This is an author-produced version of a paper accepted for publication in Public Finance Review. Uploaded in accordance with the publisher's self-archiving policy
Keywords: Tax avoidance; Tax evasion; Narrow bracketing; Financial intermediaries
Dates:
  • Accepted: 9 September 2016
  • Published (online): 16 November 2016
  • Published: 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 Sep 2016 14:08
Last Modified: 02 Nov 2017 17:53
Published Version: https://doi.org/10.1177/1091142116676362
Status: Published
Publisher: SAGE Publications
Refereed: Yes
Identification Number: https://doi.org/10.1177/1091142116676362

Available Versions of this Item

Share / Export

Statistics